# SDR U2RA3201

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 68,425 hours, 23,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 68,425 hours, 23,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LT MAIN LANDING GEAR TOP SURFACE CORRODED APPROXIMATELY 1 X 4 INCHES AT STATION 860, LBL 40 TO LBL 44.
